# SDR SIMA20150309009

- Difficulty date: March 9, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 40,548 hours, 33,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT FRAME 75 BETWEEN STRINGER 1RT & 3RT APPROX 3/4".  REPAIR HAS BEEN COMPLETED IAW ERS-EM-53MR-1184.
